# SDR MALA954358

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093106
- Condition: Cracked
- Location: Fs 144.24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE REPAIRED A .250 INCH CRACK TO FUSELAGE FRAME P/N 27-22093-106, FS 144.24 IAW FAC ARP 53-20-9148, REV A AND LAR 95-MALA-072 AND SRM 51-00-00 STANDARD PRACTICES.  (W)
